# SDR SWIA202054036

- Difficulty date: October 3, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD1 INTERCOSTAL IS CORRODED BETWEEN FS 338 AND FS 347.  C-CHECK RO 11/12/2020.  INSTALLED NEW PASSENGER DOOR INTERCOSTAL P/N 601R31902-318, IAW CRJ 700 SRM.  NO WEIGHT CHANGE.  COMPLIED WITH, M-337 AND M-131.
